MAUDE Adverse Event Report: BIOSENSE WEBSTER INC NGEN PUMP, US CONFIGURATION; CARDIAC ABLATION PERCUTANEOUS CATHETER

BIOSENSE WEBSTER INC NGEN PUMP, US CONFIGURATION; CARDIAC ABLATION PERCUTANEOUS CATHETER
Catalog Number D139702
Medical Device Problem Code Inaccurate Flow Rate (1249)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient underwent a cardiac ablation procedure which included the use of a ngen pump and after fast flushing the pump, it will not go to the low flow setting.The issue was resolved by rebooting the pump by unplugging and replugging and/or doing a power cycle.No adverse patient consequence was reported.
 
Additional Manufacturer Narrative
Note: per fda request, mdr submissions for the ngen rf generator are to be reported with pma details of the catheter used along with the ngen rf generator.However, the catheter used in this case is currently unknown, therefore no pma details are available.Follow-up was performed and no additional information was provided.Therefore, this file is processed with the ablation catheter information of the smart touch sf.The hardware investigation has begun but it has not been completed at this time.When the investigational analysis has been completed, a supplemental 3500a report will be submitted.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by biosense webster, inc., or its employees that the report constitutes an admission that the product, biosense webster, inc., or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
The manufactured date has been provided.Therefore, field h4.Device manufacture date has been populated.Correction to the initial report: d4: udi: as the lot number for the device involved in the event was not provided, the full udi is currently not available.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number: (b)(4).
 
Additional Manufacturer Narrative
It was reported that a patient underwent a cardiac ablation procedure which included the use of a ngen pump and after fast flushing the pump, it will not go to the low flow setting.The issue was resolved by rebooting the pump by unplugging and replugging and/or doing a power cycle.No adverse patient consequence was reported.Hardware investigation details: this hardware manufacturer stated that the pump is functional and working well.However, the display board was replaced as a precautionary measure.A device history record evaluation was performed for the finished device number, and no internal actions related to the reported complaint condition were identified.All devices are manufactured, inspected, and released to approved specifications as part of biosense webster's quality process.If additional information is received regarding this event, a supplemental 3500a report will be submitted to the fda.Manufacturer's reference number:(b)(4).

Brand Name
NGEN PUMP, US CONFIGURATION
Common Device Name
CARDIAC ABLATION PERCUTANEOUS CATHETER
Manufacturer (Section D)
BIOSENSE WEBSTER INC
31 technology drive, suite 200
irvine CA 92618
Manufacturer (Section G)
BIOSENSE WEBSTER, INC.
560 cottonwood drive
milpitas CA
Manufacturer Contact
kate karberg
31 technology dr
irvine, CA 92618
3035526892
MDR Report Key19146801
Report Number2029046-2024-01308
Device Sequence Number7406787
Product Code LPB
UDI-Device Identifier10846835017472
UDI-Public(01)10846835017472(17)230802
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
P030031/S053
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberD139702
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by Manufacturer08/27/2024
10/03/2024
Initial Report FDA Received Date04/19/2024
Supplement Report FDA Received Date09/24/2024
10/28/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/02/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CARTO 3 SYSTEM.
Patient SexUnknown